# SDR SWAA2019123040012

- Difficulty date: December 11, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0082
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE INTERCOSTAL CORRODED BETWEEN BS 787 TO BS 807, RBL 7.     R & R THE INTERCOSTAL IAW SRM & DWG.
